Publications › Journal article · 2021

Second-order decoupled energy-stable schemes for Cahn-Hilliard-Navier-Stokes equations


J. Zhao* and D. Han

Journal of Computational Physics, 443, 110536, 2021.

Cite

@article{zhao2021sod,
  author = {Zhao, J. and Han, D.},
  title = {Second-order decoupled energy-stable schemes for Cahn-Hilliard-Navier-Stokes equations},
  journal = {Journal of Computational Physics},
  volume = {443},
  pages = {110536},
  year = {2021},
  doi = {10.1016/j.jcp.2021.110536},
}

Author marks: * corresponding, △ co-first, ♠ graduate student, ♣ undergraduate student, ♡ postdoc, at the time of the work.